MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE SHOULDER SYSTEM STEMLESS MEDIUM DIAMETER 36MM CEMENTLESS; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM

DEPUY IRELAND - 3015516266 INHANCE SHOULDER SYSTEM STEMLESS MEDIUM DIAMETER 36MM CEMENTLESS; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Catalog Number 520000036
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for loose stemless humeral study implant device related: no information provided.Procedure related: no information provided.Date of event: 09 mar 2026.Date of implant: (b)(6) 2026.Date of revision: no information provided.Device location: right.Device related: probable.Procedure related: probable.Treatment/impact: resulted in medical or surgical intervention (study shoulder), humeral stemless implant: yes depuy synthes products used: catalog number: 520000036.Lot number: 662705.Component type: humeral.Description: inhance shoulder system stemless medium diameter 36mm cementless.Catalog number: 550515290.Lot number: 664835.Component type: baseplate.Description: inhance shoulder system r/speed uniti platform baseplate large ø29mm cementless.Catalog number: 550300500.Lot number: 235420.Component type: screw.Description: inhance shoulder system self-drilling & locking screw 4 pack 20mm & 25mm.Catalog number: 550540004.Lot number: 356726.Component type: glenosphere.Description: inhance shoulder system glenosphere ø40+4mm.Catalog number: 550000360.Lot number: 664537.Component type: shell.Description: inhance shoulder system reverse humeral shell medium ø36+0mm.Catalog number: 550040100.Lot number: mi158308.Component type: liner.Description: inhance shoulder system reverse liner retentive x-linked vitamin e pe ø40+0mm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.Corrected: h6 (health effect - impact code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: treatment: surgical intervention for the study shoulder: yes ((b)(6) 2026).Single-stage revision: yes.Any new components implanted? yes.If yes, specify: humeral stem implant, reverse humeral shell, and reverse liner.

Brand Name
INHANCE SHOULDER SYSTEM STEMLESS MEDIUM DIAMETER 36MM CEMENTLESS
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24754795
Report Number1818910-2026-05576
Device Sequence Number18335964
Product Code PKC
UDI-Device Identifier10603295538257
UDI-Public(01)10603295538257(17)290630(10)662705
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520000036
Device Lot Number662705
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/07/2026
04/19/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/13/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4PK LOCKING SCRW 2025 SLFDRILL; GLENOSPHERE 40+4; R SPEED UNITI CONV BP L 29; REVERSE HUMERAL SHELL M 36+0; REVERSE LINER 40+0 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale